# SDR SIMA20150121004

- Difficulty date: January 21, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,753 hours, 24,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 IS CRACKED AT STRINGER 15R.  COMPLETED REPAIR IAW E0-EM-53MR-1808.
